Random blaschke products
Let (θn(w)) be a sequence of independent random variables uniformly distributed on [0, 2ॠ], and let for a fixed but arbitrary sequence of radii rn satisfying the Blaschke condition Σ(1 − rn)≤∞. We show that the random Blaschke product with zeros zn(w) is almost surely not in the little Bloch space, and we describe necessary conditions and sufficient conditions on the radii rn so that (zn(w)) is almost surely an interpolating sequence. © 1990 American Mathematical Society.
Publication Source (Journal or Book title)
Transactions of the American Mathematical Society
Cochran, W. (1990). Random blaschke products. Transactions of the American Mathematical Society, 322 (2), 731-755. https://doi.org/10.1090/S0002-9947-1990-1022163-8